| Model Number |
TRIEEA28MT |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a colorectal surgery, at the end of the procedure, when the circular stapler was used, the anvil remained inside the patient upon withdrawal of the stapler through the anus.The surgeon performed an additional maneuver to retrieve the anvil from the rectum using forceps, which carried a higher risk of mucosal injury.The surgical time was extended by 15 minutes.There was no patient injury.